Alert archive / California / Frost Advisories in 2015

Frost Advisory 13, NWS Los Angeles, CA

November 10, 2015

NWS Los Angeles, CA issued this frost advisory at Nov 10, 2015, 8:01 PM PST. It took effect at Nov 11, 2015, 1:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2015, 8:01 PM PST (04:01 UTC)
In effect from
Nov 11, 2015, 1:00 AM PST
Expired
Nov 11, 2015, 9:00 AM PST
In force
8 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WWUS76 KLOX 110401
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
801 PM PST TUE NOV 10 2015

...GUSTY WINDS WILL AFFECT PORTIONS OF THE REGION THROUGH
TONIGHT...

...HARD FREEZE CONDITIONS POSSIBLE IN THE ANTELOPE VALLEY TONIGHT
AND WEDNESDAY NIGHT...

.GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT PORTIONS OF SOUTHERN
SANTA BARBARA COUNTY AND THE MOUNTAINS OF LOS ANGELES AND VENTURA
COUNTIES THROUGH LATE TONIGHT.

OTHERWISE...A DRY AND COLD AIR MASS WILL SETTLE INTO THE REGION
TONIGHT AND BRING COLD OVERNIGHT TEMPERATURES FROM AROUND FREEZING
TO BELOW FREEZING FOR THE INTERIOR VALLEYS AND WIND-SHELTERED
LOCATIONS IN SOUTHWEST CALIFORNIA.

CAZ059-111115-
/O.CAN.KLOX.WI.Y.0055.000000T0000Z-151111T0500Z/
/O.EXT.KLOX.HZ.W.0006.151111T0900Z-151111T1700Z/
/O.CON.KLOX.HZ.A.0002.151112T0900Z-151112T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
801 PM PST TUE NOV 10 2015

...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST
WEDNESDAY... 

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. A HARD FREEZE WARNING IS IN EFFECT FROM 1 AM
TO 9 AM PST WEDNESDAY. A HARD FREEZE WATCH REMAINS IN EFFECT FROM
LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING.

* WINDS...WINDS HAVE DIMINISHED ACROSS THE ANTELOPE VALLEY.

* TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 25 AND 28
  DEGREES FOR AT LEAST TWO CONSECUTIVE HOUR LATE TONIGHT THROUGH
  EARLY WEDNESDAY MORNING...AND LIKELY COLDER LATE WEDNESDAY NIGHT
  THROUGH EARLY THURSDAY MORNING.

* IMPACTS...CROPS...SENSITIVE PLANTS...ANIMALS AND LIVESTOCK MAY
  BE KILLED BY FREEZING TEMPERATURES. EXPOSED PIPES MAY FREEZE OR
  BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS
FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE
MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE
TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A
HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM
BURSTING.

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR
TWO OR MORE CONSECUTIVE HOURS ARE POSSIBLE. PROTECTIVE MEASURES
TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS
SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD
BE WRAPPED TO KEEP THEM FROM BURSTING.

&&

$$

CAZ038-111115-
/O.NEW.KLOX.FZ.W.0012.151111T0900Z-151111T1700Z/
CUYAMA VALLEY-
INCLUDING THE CITY OF...CUYAMA
801 PM PST TUE NOV 10 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WARNING FOR THE CUYAMA VALLEY. THIS WARNING IS IN EFFECT
FROM 1 AM TO 9 AM PST WEDNESDAY.

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32
  DEGREES FOR AT LEAST TWO CONSECUTIVE HOUR LATE TONIGHT THROUGH
  EARLY WEDNESDAY MORNING

* IMPACTS...CROPS...SENSITIVE PLANTS...ANIMALS AND LIVESTOCK MAY
  BE KILLED BY FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ044-111115-
/O.NEW.KLOX.FR.Y.0013.151111T0900Z-151111T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
801 PM PST TUE NOV 10 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY. WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST
WEDNESDAY.

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35
  DEGREES FOR AT LEAST TWO CONSECUTIVE HOUR LATE TONIGHT THROUGH
  EARLY WEDNESDAY MORNING. THE COLDEST OVERNIGHT TEMPERATURE WILL
  OCCUR IN THE OJAI VALLEY.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ053-054-111100-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-151111T1100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
801 PM PST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 50 MPH ARE EXPECTED THROUGH LATE TONIGHT...THEN WINDS 
  WILL SHIFT TO NORTHEAST AND DIMINISH SOME. ISOLATED GUSTS UP 
  TO 60 MPH ARE POSSIBLE OVER FAVORED MOUNTAIN PASSES AND PEAKS 
  THROUGH THE INTERSTATE 5 CORRIDOR. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING IN GUSTY WINDS...USE EXTRA CAUTION. BE PREPARED FOR
SUDDEN STRONG CROSS WINDS.

&&

$$

CAZ039-052-111100-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-151111T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
801 PM PST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 
  MPH WITH GUSTS UP TO 45 MPH WILL AFFECT PORTIONS OF SOUTHERN 
  SANTA BARBARA COUNTY THROUGH LATE TONIGHT. WINDS WILL BE 
  STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA 
  YNEZ RANGE. 

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING IN GUSTY WIND...USE EXTRA CAUTION. BE PREPARED FOR
SUDDEN STRONG CROSS WINDS.

&&

$$

CAZ046-088-111100-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-151111T1100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
801 PM PST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30
  MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH LATE
  TONIGHT.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING IN GUSTY WIND...USE EXTRA CAUTION. BE PREPARED FOR
SUDDEN STRONG CROSS WINDS.

&&

$$

HALL
2 follow-up statements
987 
WWUS76 KLOX 111035
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
235 AM PST WED NOV 11 2015

...HARD FREEZE CONDITIONS POSSIBLE IN THE ANTELOPE VALLEY TONIGHT
AND WEDNESDAY NIGHT...

.A DRY AND COLD AIR MASS WILL BRING COLD OVERNIGHT TEMPERATURES
FROM FREEZING OR NEAR FREEZING CONDITIONS TO THE INTERIOR VALLEYS
AND WIND-SHELTERED LOCATIONS IN SOUTHWEST CALIFORNIA.

CAZ039-046-052>054-088-111145-
/O.CAN.KLOX.WI.Y.0055.000000T0000Z-151111T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS...
ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...
VALENCIA
235 AM PST WED NOV 11 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

THE WINDS HAVE SUBSIDED TO BELOW ADVISORY LEVELS.

$$

CAZ059-111845-
/O.EXT.KLOX.HZ.A.0002.151112T0900Z-151112T1700Z/
/O.CON.KLOX.HZ.W.0006.000000T0000Z-151111T1700Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
235 AM PST WED NOV 11 2015

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...HARD FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. A HARD FREEZE WARNING IS IN EFFECT FROM 1 AM
TO 9 AM PST WEDNESDAY. A HARD FREEZE WATCH REMAINS IN EFFECT FROM
LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING.

* WINDS...WINDS HAVE DIMINISHED ACROSS THE ANTELOPE VALLEY.

* TEMPERATURES...TEMPERATURES WILL DROP TO BETWEEN 25 AND 28
  DEGREES FOR AT LEAST TWO CONSECUTIVE HOUR EARLY THIS
  MORNING...AND COULD BE EVEN COLDER LATE TONIGHT THROUGH EARLY
  THURSDAY MORNING.

* IMPACTS...CROPS...SENSITIVE PLANTS...ANIMALS AND LIVESTOCK MAY 
  BE KILLED BY FREEZING TEMPERATURES. EXPOSED PIPES MAY FREEZE 
  OR BURST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS
FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE
MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN.
VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR
BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING.

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR
TWO OR MORE CONSECUTIVE HOURS ARE POSSIBLE. PROTECTIVE MEASURES
TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS
SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD
BE WRAPPED TO KEEP THEM FROM BURSTING.

&&

$$

CAZ038-111700-
/O.CON.KLOX.FZ.W.0012.000000T0000Z-151111T1700Z/
CUYAMA VALLEY-
INCLUDING THE CITY OF...CUYAMA
235 AM PST WED NOV 11 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32
  DEGREES FOR AT LEAST TWO CONSECUTIVE HOURS EARLY THIS MORNING

* IMPACTS...CROPS...SENSITIVE PLANTS...ANIMALS AND LIVESTOCK MAY 
  BE KILLED BY FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ044-111700-
/O.CON.KLOX.FR.Y.0013.000000T0000Z-151111T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
235 AM PST WED NOV 11 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35
  DEGREES FOR AT LEAST TWO CONSECUTIVE HOURS EARLY THIS MORNING.
  THE COLDEST OVERNIGHT TEMPERATURE WILL OCCUR IN THE OJAI VALLEY.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

ASR
150 
WWUS76 KLOX 111700
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
900 AM PST WED NOV 11 2015

CAZ059-120100-
/O.CAN.KLOX.HZ.W.0006.000000T0000Z-151111T1700Z/
/O.CON.KLOX.HZ.A.0002.151112T0900Z-151112T1700Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
900 AM PST WED NOV 11 2015

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING FOR THE ANTELOPE VALLEY...
...HARD FREEZE WARNING FOR THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE HARD FREEZE WARNING FOR THIS MORNING. TEMPERATURES IN MOST
LOCATIONS HAVE RISEN TO ABOVE FREEZING THOUGH SOME SUN SHELTERED
LOCATIONS MAY REMAIN NEAR OR BELOW FREEZING INTO THE AFTERNOON.

A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING FOR THE ANTELOPE VALLEY.

* TEMPERATURES...TEMPERATURES MAY DROP TO BETWEEN 25 AND 28
  DEGREES FOR AT LEAST TWO CONSECUTIVE HOURS EARLY TOMORROW
  MORNING AND MAY DROP BELOW 25 DEGREES IN SOME LOCATIONS BY
  DAYBREAK.

* IMPACTS... CROPS... SENSITIVE PLANTS... OUTDOOR PETS... AND
  LIVESTOCK MAY BE KILLED BY FREEZING TEMPERATURES. EXPOSED PIPES
  MAY FREEZE OR BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR
TWO OR MORE CONSECUTIVE HOURS ARE POSSIBLE. PROTECTIVE MEASURES
TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS
SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD
BE WRAPPED TO KEEP THEM FROM BURSTING.

&&

$$

CAZ038-111800-
/O.CAN.KLOX.FZ.W.0012.000000T0000Z-151111T1700Z/
CUYAMA VALLEY-
INCLUDING THE CITY OF...CUYAMA
900 AM PST WED NOV 11 2015

...FREEZE WARNING FOR THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE FREEZE WARNING. 

TEMPERATURES IN MOST LOCATIONS HAVE RISEN TO ABOVE FREEZING
THOUGH SOME SUN SHELTERED LOCATIONS MAY REMAIN NEAR OR BELOW
FREEZING INTO THE AFTERNOON.

$$

CAZ044-111800-
/O.CAN.KLOX.FR.Y.0013.000000T0000Z-151111T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
900 AM PST WED NOV 11 2015

...FROST ADVISORY FOR THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE FROST ADVISORY. 

TEMPERATURES IN MOST LOCATIONS HAVE RISEN TO ABOVE FREEZING
THOUGH SOME SUN SHELTERED LOCATIONS MAY REMAIN NEAR OR BELOW
FREEZING INTO THE AFTERNOON.

$$
KJ/NN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Nov 10, 4:22 PM PST, 3 hours 39 minutes earlier.

Area forecast discussion, Nov 10, 4:22 PM PST, 3 hours 39 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
422 PM PST TUE NOV 10 2015

UPDATED AVIATION SECTION

.SYNOPSIS...

HIGH PRESSURE AND OFFSHORE FLOW WILL BRING CLEAR SKIES AND A WARMING
TREND TO THE REGION WEDNESDAY THROUGH FRIDAY ALONG WITH LOCALLY
GUSTY NORTHEAST WINDS AND VERY LOW HUMIDITIES. AN UPPER LOW WILL
BRING COOLING SUNDAY AND MONDAY...WITH A SLIGHT CHANCE OF RAIN TO
NORTHERN AREAS.

&&

.SHORT TERM (TODAY-FRI)...TYPICAL POST-FRONTAL WIND ISSUES TODAY AND
TONIGHT WITH AREAS EXPOSED TO WEST/NORTHWEST FLOW SEEING THE
STRONGEST WINDS. ADVISORIES ARE UP FOR SRN SBA COUNTY, I5 CORRIDOR,
AND THE ANTELOPE VALLEY WHICH HAS SEEN SOME LOW VSBYS AT TIMES DUE
TO BLOWING DUST AND SAND. FLOW QUICKLY SHIFTS TO NORTHEAST OVERNIGHT
TONIGHT AND WEAKENS CONSIDERABLY. AS THE WINDS DROP OFF SO WILL THE
TEMPS. DRY AIR IN PLACE WILL ALLOW LOWS TO DROP INTO THE 30S IN WIND
PROTECTED INLAND LOCATIONS AND IN THE 20S IN THE ANTELOPE VALLEY. A
HARD FREEZE WARNING WILL BE IN EFFECT THERE THOUGH IT'S A LITTLE
TRICKY THERE WITH THE WIND TONIGHT AND WHETHER IT DECREASES SOON
ENOUGH TO ALLOW TEMPS TO DROP BELOW 28.

AFTER A COOL START TO THE MORNING VETERANS DAY SHOULD BE QUITE
PLEASANT WITH HIGHS IN THE LOW TO MID 70S, THOUGH IT WON'T LIKELY
EVEN FEEL THAT WARM GIVEN THE LOW HUMIDITIES NORTHERLY BREEZES. WITH
LESS WIND TOMORROW AND STILL A COLD AIR MASS IN PLACE LOOK FOR LOWS
WEDNESDAY NIGHT TO BE EVEN COLDER ACROSS INTERIOR AREAS SO A BETTER
CHANCE FOR MORE WIDESPREAD HARD FREEZE CONDITIONS ACROSS THE
ANTELOPE VALLEY THAN TONIGHT.

INCREASING SANTA ANA CONDITIONS ON TAP THU/FRI WITH TEMPS WARMING UP
TO THE HIGH 70S OR LOW 80S FOR LOWER ELEVATIONS. VERY SIMILAR TO
LAST FRIDAY, THOUGH UPPER SUPPORT FOR OFFSHORE WINDS IS 5-10 KT
WEAKER SO NORTHEAST WINDS LIKELY WILL NOT BE QUITE AS STRONG AS THEY
WERE LAST WEEK.

.LONG TERM (SAT-TUE)...GRADIENTS WILL START TRENDING ONSHORE
SATURDAY SO FRIDAY LIKELY TO BE THE WARMEST DAY FOR COAST/VALLEYS,
BUT PROBABLY ONLY BY A DEGREE OR TWO. STILL SEVERAL DEGREES ABOVE
NORMAL FOR MID NOVEMBER. THE NEXT TROUGH HAS VERY SIMILAR
CHARACTERISTICS AS THIS LAST STORM DID, THOUGH PERHAPS EVEN A BIT
FURTHER NORTH AND MORE INSIDE THAN THIS ONE. TIMING IS EVEN SIMILAR
WITH THE INITIAL FRONT COMING THROUGH LATE SUNDAY, FOLLOWED BY
INCREASING NORTHWEST FLOW MONDAY, THEN ANOTHER SANTA ANA WIND EVENT
NEXT TUE/WED. THE SUNDAY FRONT MAY HOLD TOGETHER JUST LONG ENOUGH TO
BRING SOME LIGHT PRECIP TO AREAS NORTH OF PT CONCEPTION AND THE
MOUNTAINS BUT THAT'S ABOUT IT. LONGER RANGE MODELS SHOW THIS PATTERN
HOLDING THROUGH THE 20TH OF NOV SO ESSENTIALLY VERY LITTLE OR NO
RAIN WITH PERIODS OF VERY DRY AND GUSTY SANTA ANA WINDS.

&&

.AVIATION...11/0022Z.

AT 00Z...THERE WAS NO MARINE LAYER OR INVERSION AT KLAX.

VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD EXCEPT FOR A
CHANCE OF VLIFR CONDITIONS AT KPRB BETWEEN 08Z AND 16Z. PERIODS OF
MODERATE TO STRONG WIND SHEAR AND TURBULENCE ARE POSSIBLE AT ALL
TERMINALS THROUGH 18Z.

KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST
WINDS SHOULD REMAIN LESS THAN 7 KNOTS. PERIODS OF MODERATE WIND
SHEAR AND TURBULENCE ARE POSSIBLE THROUGH 06Z.

KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST
WINDS SHOULD REMAIN LESS THAN 7 KNOTS. PERIODS OF MODERATE WIND
SHEAR AND TURBULENCE ARE POSSIBLE THROUGH 06Z.

&&

.MARINE...10/200 PM.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE INNER
COASTAL WATERS THROUGH LATE THIS EVENING DUE TO SHORT-PERIOD SEAS
AND GUSTY WINDS. THE SMALL CRAFT ADVISORY WILL CONTINUE IN THE OUTER
WATERS THROUGH LATE TONIGHT. THE WINDS ARE EXPECTED TO DECREASE ON
WEDNESDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING (SEE LAXNPWLOX).
FREEZE WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).

&&

PUBLIC...MW
AVIATION/MARINE...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 10, 6:00 AM PST, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS
ANGELES/OXNARD CA 600 AM PST TUE NOV 10 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-111400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

LOCAL DENSE FOG WILL REDUCE VISBILITIES TO ONE QUARTER MILE OR LESS
ACROSS PORTIONS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES
THROUGH MID MORNING.

HIGH SURF WILL AFFECT CENTRAL COAST BEACHES TODAY AND TONIGHT.

THERE WILL BE A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY AND
TONIGHT.

GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF LOS
ANGELES...VENTURA AND SANTA BARBARA COUNTIES AND THE SOUTH COAST OF
SANTA BARBARA COUNTY BELOW PASSES AND CANYONS TODAY THROUGH LATE
TONIGHT.

GUSTY WEST TO NORTHWEST WINDS WILL AFFECT THE ANTELOPE VALLEY
THROUGH THIS EVENING.

HARD FREEZE CONDITIONS ARE POSSIBLE ACROSS THE ANTELOPE VALLEY LATE
TONIGHT.

* FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

HARD FREEZE CONDITIONS ARE POSSIBLE ACROSS THE ANTELOPE VALLEY EARLY
WEDNESDAY MORNING...AND AGAIN LATE WEDNESDAY NIGHT INTO
EARLY THUESDAY MORNING.

GUSTY NORTHEAST WINDS WILL AFFECT THE MOUNTAINS AND SOME VALLEY AND
COASTAL AREAS OF LOS ANGELES AND VENTURA COUNTIES WEDNESDAY
MORNING...AND AGAIN DURING THE LATE NIGHT THROUGH MORNING HOURS
WEDNESDAY NIGHT THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED
FRIDAY MORNING.

THE COMBINATION OF A PROLONGED PERIOD OF LOW RELATIVE HUMIDITIES
WITH GUSTY WINDS AT TIMES WILL CREATE HEIGHTENED FIRE DANGER
ACROSS VENTURA AND LOS ANGELES COUNTIES WEDNESDAY THROUGH SATURDAY.

* FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 8:01 PM PSTFreeze WarningLOXSanta Barbara13 hr
Nov 10, 8:21 PM PSTSmall Craft Advisory for Hazardous SeasLOX6 hr
Nov 11, 2:41 PM PSTFreeze WarningLOXSanta Barbara5 hr
Nov 11, 2:41 PM PSTHard Freeze WarningLOX18 hr

Nearby

Frost Advisories in California, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.